# SDR SWAA2021080320100

- Difficulty date: October 2, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR @ BS 260 DAMAGED. / CUTOUT DAMAGED AREA AT FLIGHT DEECK FLOOR BS 260 AND INSTALLED REPAIR AS PER EA NO. 1-A53-33179 REV1.
